# SDR QXEA2019112100425

- Difficulty date: November 21, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00640
- Aircraft time: 7,426 hours, 4,395 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STEERING FAIL EICAS MESSAGE ON APPROACH. NEGATIVE NOSE WHEEL STEERING ON LANDING ROLL OUT AND TAXI. ACCOMPLISHED CHECKLIST FOR STEER FAIL IN QRH. STEERED TO GATE USING DIFFERENTIAL BRAKING AND THRUST. GROUND RESET PROCEDURE ACCOMPLISHED. CIRCUIT BREAKER NOT PULLED. STEERING FAIL MESSAGE REMAINED ILLUMINATED. REMOVED FROM SERVICE. INTERROGATED CMC, 'STEERING FAIL' FAULT FOUND WITH 'NO CORRELATION' MESSAGE. CYCLED A/C POWER, FAULT DID NOT RETURN TO EICAS. PERFORMED STEERING HYDRAULIC SYS. OPS TEST. OPS TEST PASSED. FAULT DID NOT RETURN. C/W E175 AMM TASK 32-52-00-710-801-A. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
